# SDR DALA2022011200246

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 65,237 hours, 21,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EMERGENCY PATH LIGHTING AT ROW 33-37 INOP. CORRECTIVE ACTION: R/R EMERGENCY PATH LIGHTING BATTERY PACK PER B757 AMM 33-52. (8146498)
